# SDR HALA2020021000032

- Difficulty date: February 10, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 24,677 hours, 3,840 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Insert
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUT PLATE INSERT MISSING AT WING FWD SPAR OUTBOARD OF # 1 SLAT TRACK. // REMOVED AND REPLACED NUT PLATE, REF. A330 SRM 51-42-11.
